# SDR ASAA2019031628634

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,384 hours, 11,445 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP INDICATOR FOR PAX CABIN INDICATES COLDER THAN ACTUAL "NORMAL" CABIN TEMP. GROUNDED - YES. CLEANED SENSOR OPS NORMAL.
